# SDR QXEA0201218

- Difficulty date: August 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BLEED AIR SUPPORT Z-BRACKET CRACKED AT RIGHT HAND WING FRONT SPAR, STATION YW53.200.  REPAIRED IAW DHC-8 SRM 51-40-11 AND HORIZON AIR EA 2-57-178.
